# SDR AALA201609149004

- Difficulty date: August 12, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LT WING SPOILER NR 2 INBD HINGE PIN BETWEEN RIB 11-12.  REPLACED HINGE PIN IAW AMM 27-64-42-400-001-A.
